# SDR AALA201709229029

- Difficulty date: September 19, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 1,208 hours, 482 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR DAMPNER DISCHARGED, PRESSURE LOW.  CHARGED THE DOOR DAMPNER IAW MM 52-10-00.
